Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 91, NWS Pueblo, CO

June 8, 2024El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 8, 2024, 3:07 PM MDT for El Paso County, Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2024, 3:07 PM MDT (21:07 UTC)
Expired
Jun 8, 2024, 4:00 PM MDT
In force
53 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 53 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 12:26 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.1 hours before the alert went out and 351 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2024-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2024-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-464 J/kg
Mixed-layer LCL
2443 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

153 
WUUS55 KPUB 082107
SVRPUB
COC041-082200-
/O.NEW.KPUB.SV.W.0091.240608T2107Z-240608T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
307 PM MDT Sat Jun 8 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern El Paso County in east central Colorado...

* Until 400 PM MDT.

* At 307 PM MDT, a severe thunderstorm was located near Falcon, or 15
  miles east of Colorado Springs, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Calhan, Yoder, and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3883 10458 3894 10461 3907 10424 3877 10421
TIME...MOT...LOC 2107Z 277DEG 8KT 3890 10454 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
2 follow-up statements
646 
WWUS55 KPUB 082119
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
319 PM MDT Sat Jun 8 2024

COC041-082200-
/O.CON.KPUB.SV.W.0091.000000T0000Z-240608T2200Z/
El Paso CO-
319 PM MDT Sat Jun 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 319 PM MDT, a severe thunderstorm was located near Falcon, or 17
miles east of Colorado Springs, moving east at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Calhan, Yoder, and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3885 10450 3896 10451 3907 10424 3877 10421
TIME...MOT...LOC 2119Z 277DEG 8KT 3890 10450 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
705 
WWUS55 KPUB 082129
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
329 PM MDT Sat Jun 8 2024

COC041-082200-
/O.CON.KPUB.SV.W.0091.000000T0000Z-240608T2200Z/
El Paso CO-
329 PM MDT Sat Jun 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 329 PM MDT, a severe thunderstorm was located near Ellicott, or 19
miles east of Colorado Springs, moving east at 10 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Calhan and Yoder.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3887 10444 3896 10447 3907 10424 3877 10421
TIME...MOT...LOC 2129Z 277DEG 8KT 3890 10447 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:13 PM MDT, 54 minutes earlier. Its key messages:

  • Strong to severe thunderstorm activity is expected across most of the eastern plains today, with all hazard types on the table.
  • Thunderstorms, a few strong, possible Sunday and Monday across the mountains and adjacent plains with risks transitioning towards hail and heavy rainfall capable of producing localized flash flooding.
Area forecast discussion, Jun 8, 2:13 PM MDT, 54 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
213 PM MDT Sat Jun 8 2024

.KEY MESSAGES...

- Strong to severe thunderstorm activity is expected across most
  of the eastern plains today, with all hazard types on the
  table.

- Thunderstorms, a few strong, possible Sunday and Monday across
  the mountains and adjacent plains with risks transitioning
  towards hail and heavy rainfall capable of producing localized
  flash flooding.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 343 AM MDT Sat Jun 8 2024

Today will be a more active weather day as energy translates through
the mid-level flow. Along with moist post-frontal air, the large-
scale ascent will allow for the formation of convective weather in
our forecast area this afternoon.

Post-frontal upslope will persist across the eastern plains starting
this morning, pairing with that synoptic ascent to get us primed for
precipitation formation. Looking at model variables in support of
severe weather, there are a few differences but an overall
consistent signal. CAPE will increase over the plains throughout the
day, with the model spread typically between 500-1000 J/kg. Higher
values will be possible near the border, with around 1200 J/kg in
some of the high-res models. Looking at shear parameters, the model
spreads are typically between 25-35 knots this afternoon. With
many of the convective allowing models leaning towards the
higher end of the CAPE estimates and modest wind shear at the
low levels (0-6km), strong to severe storms and multiple severe
hazards will be on the table this afternoon into evening.

There are a few main areas of concern, the first being the northern
half of our forecast area, east of the mountains. Better mid-level
shear will be available just north of our area, and high-res model
guidance has been consistently developing a line of thunderstorms
off of the higher terrain that intensifies as it moves east. The
southern extend of this line will reach down, depending on which
model you look it, into Kiowa County and potentially into the
Highway-50 corridor. For these areas, strong winds, heavy rain, some
hail, and isolated tornadoes will all be possible, especially along
the southern edge of that line. Meanwhile, largely south of Highway
50, more isolated convection will be possible, with a mix of severe
hazards possible, though the magnitude of the severe impacts will
decrease further south. Looking over the mountains, while convection
will generally be much more scattered in nature today, cannot rule
out flash flooding concerns over a burn scar or other vulnerable
area, especially if several cells train over the same areas.
Additionally, more discrete cells left behind the passing line of
convection or influenced by outflow interactions could also result
in lingering severe hazards late this evening and into tonight.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 343 AM MDT Sat Jun 8 2024

Day 2 post frontal upslope flow will be in place for Sunday with the
morning starting out with areas of stratus banked up across the
lower eastern slopes of the southeast mountains, southeast plains
and southern slopes of the Palmer Divide.  Flow aloft weakens some
on Sunday which will decrease deep layer shears to around 20-25 kts
by afternoon.  However sustained dew points in the 50s pushed
westward into the eastern slopes of the SE mts/Fremont county will
provide the fuel for CAPEs up to 1500 J/kg based off HREF means.
Weak energy propagating through the ridge aloft, along with surface
based heating, will be sufficient to trigger scattered to numerous
showers and thunderstorms across the mountains which will drift off
into the adjacent I-25 corridor in the afternoon and plains through
the evening.  Some question exists as to amount of instability
across the plains as soundings look pretty capped, especially the
farther east you go.  However with southerly upslope into the Palmer
Divide, forcing may be enough for thunderstorms to maintain as they
move eastward.  Heavy rainfall and hail up to 1.25 inches look
possible with any storms in and near the mountains and the Palmer
and Raton ridges.  Farther east, suspect risk will transition to
smaller hail heavy rainfall as shear looks too weak for strong
updraft maintenance.  Will need to watch the southeast mountains,
Pikes Peak region, and burn scars for potential flash flooding,
especially as creeks and streams are still running near bank full in
some locations due to snow melt.  Any localized heavy rainfall could
exacerbate conditions, though think this will stay localized and
therefore may not require any flash flood watches.  Forcing for
nocturnal thunderstorm maintenance appears to stay to the south of
the area overnight in better proximity to the frontal boundary, with
most thunderstorms ending by midnight. Pacific energy lifting
northward through the ridge across NM may spread some showers and
thunderstorms into far southern plains overnight but CAPE doesn't
look all that substantial, so some lightning and rainfall will be
the main risks.

One more day for scattered to numerous showers and thunderstorms can
be expected for Monday as the remnant Pacific energy cuts through
the upper ridge and a northern stream system brushes by to the
north.  Overall, 0-6 km shears will be even weaker, so thunderstorms
will be limited to locally heavy rainfall, small hail and gusty wind
risks as they develop over the mountains early in the day and
diminish as they move eastward into a more stable airmass across the
plains.  Monday looks to be the coolest day across the region.

Upper ridging returns for mid week with thunderstorm chances
decreasing and transitioning more towards higher based thunderstorms
with a gusty wind potential.  Temperatures will approach 100 again
on the plains especially towards Thursday.  Another Pacific system
will approach CO on Friday.  This will bring another uptick in
showers and thunderstorms to the region and take the edge of max
temperatures.  Saturday returns to drier and warmer conditions as
models are in better agreement with the upper system exiting to the
east. -KT

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 211 PM MDT
Sat Jun 8 2024

Outside of thunderstorm chances, VFR conditions are expected at all
three TAF sites, KCOS, KPUB, and KALS, for the next 12 hours.
Afternoon thunderstorm activity is expected over and near both
KCOS and KPUB from 20Z until around 02Z today, with main
concerns being gusty outflow winds in excess of 40kt, hail, and
lightning. After 10Z tonight, MVFR and IFR ceilings are expected
to develop at KCOS and KPUB, with conditions improving after
16Z tomorrow morning.

&&

.HYDROLOGY...
Issued at 343 AM MDT Sat Jun 8 2024

Rapid snow melt will continue across the mountains leading to
elevated flows along the Arkansas River from Leadville to Canon
City through Monday as well as on smaller creeks and streams in
and near the mountains. Flows are expected to remain within
banks for most locations along the Arkansas River but fast flows
can still be dangerous. Slightly cooler temperatures may
decrease the snow melt Sunday and Monday, however the potential
for heavy rainfall will increase both days for the southeast
mountains and adjacent plains. This could cause localized flash
flooding and push flows above the projected bank full forecast
for localized areas depending on where the rain falls.
Latest projections place the heaviest rainfall across Teller,
western El Paso and Fremont counties on Sunday though the flash
flood risk still looks localized. Continue to monitor weather
forecasts closely.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...GARBEROGLIO
LONG TERM...KT
AVIATION...EHR
HYDROLOGY...KT
Hazardous weather outlook, Jun 8, 12:17 PM MDT, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1217 PM MDT Sat Jun 8 2024

COZ058>089-093>099-091830-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1217 PM MDT Sat Jun 8 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to widespread showers and thunderstorms are expected
across the area, starting this afternoon and lasting into tonight.

Scattered, more discrete storms will be possible across the higher
terrain today and over the southeast plains and southern I-25
corridor. These storms could produce winds up to 60 mph and hail
up to 1 inch. A stronger line of thunderstorms is expected this
afternoon over the eastern plains, northeast of Las Animas to
Springfield line. These storms will be capable of producing winds
up to 80 mph, hail up to 2 inches, heavy rain, and a few
tornadoes.

There is also a low but non-zero chance of flash flooding concerns
over our burn scars and other vulnerable areas due to heavy rain
from repeated passing storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few strong to severe thunderstorms will be possible on Sunday
across the southeast mountains and adjacent plains.  The main risks
with thunderstorms will be hail up to 1.25 inches in diameter, wind
gusts to near 60 mph and locally heavy rainfall.  Localized flash
flooding will be possible for burn scars, urban areas, and for
smaller creeks and tributaries in and near the higher terrain which
are running high due to snow melt.

Another round of showers and thunderstorms will be possible across
the mountains and adjacent valleys and plains for Monday.
Thunderstorm risks will be lightning, locally heavy rainfall, and
small hail.

Thunderstorm chances gradually decrease through next week with the
thunderstorm risks transitioning toward gusty outflow winds up to 50
mph and lightning as we dry out and heat up once more.  Another
uptick in thunderstorms will be possible on Friday with the approach
of another Pacific disturbance.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

RODRIGUEZ

In the hours before

Special weather statement, Jun 8, 1:33 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
133 PM MDT Sat Jun 8 2024

COZ084-085-082000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
133 PM MDT Sat Jun 8 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN EL PASO COUNTY THROUGH
200 PM MDT...

At 132 PM MDT, Doppler radar was tracking a strong thunderstorm over
northeastern Colorado Springs, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Calhan, Ellicott, Peyton, Falcon, and Cimarron
Hills.

This storm has the capability to continue to intensify and become
severe.

A severe thunderstorm watch is in effect until 7 pm this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3886 10483 3896 10486 3908 10427 3881 10425
TIME...MOT...LOC 1932Z 265DEG 22KT 3892 10462

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Jun 8, 1:41 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
141 PM MDT Sat Jun 8 2024

COZ081-082-084-085-082015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
141 PM MDT Sat Jun 8 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 215 PM MDT...

At 141 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chipita Park, or 10 miles northwest of Colorado Springs, moving east
at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Air Force Academy, Manitou Springs, Green Mountain
Falls, Crystola, Chipita Park, and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3888 10506 3895 10503 3901 10473 3884 10474
TIME...MOT...LOC 1941Z 265DEG 22KT 3891 10498

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Jun 8, 2:13 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
213 PM MDT Sat Jun 8 2024

COZ084-085-082045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
213 PM MDT Sat Jun 8 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
245 PM MDT...

At 213 PM MDT, Doppler radar was tracking a strong thunderstorm over
southeastern Colorado Springs, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Schriever Space Force Base, Falcon, Peterson Space
Force Base, and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.

&&

LAT...LON 3879 10482 3893 10483 3897 10448 3877 10446
TIME...MOT...LOC 2013Z 268DEG 19KT 3885 10474

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Jun 8, 2:50 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
250 PM MDT Sat Jun 8 2024

COZ094-082115-
Eastern Las Animas County CO-
250 PM MDT Sat Jun 8 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 315 PM MDT...

At 250 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Branson, or 24 miles northeast of Des Moines, moving
north at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3727 10379 3729 10314 3700 10330 3700 10381
TIME...MOT...LOC 2050Z 199DEG 24KT 3708 10362

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jun 8, 3:05 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
305 PM MDT Sat Jun 8 2024

COZ086-082130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
305 PM MDT Sat Jun 8 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL PUEBLO COUNTY
THROUGH 330 PM MDT...

At 304 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Pueblo Reservoir, or 16 miles southwest of Pueblo,
moving northeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southwestern Pueblo, Pueblo Reservoir, and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3805 10485 3813 10491 3830 10475 3813 10455
TIME...MOT...LOC 2104Z 225DEG 14KT 3811 10485

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jun 8, 3:07 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
307 PM MDT Sat Jun 8 2024

COZ086-087-082145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
307 PM MDT Sat Jun 8 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HUERFANO AND SOUTH
CENTRAL PUEBLO COUNTIES THROUGH 345 PM MDT...

At 307 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Walsenburg, or 31 miles south of Pueblo, moving
east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern
Huerfano and south central Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3783 10474 3799 10450 3781 10436 3779 10439
      3776 10444 3774 10470
TIME...MOT...LOC 2107Z 261DEG 8KT 3781 10465

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 8, 1:33 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 8, 1:41 PM MDTSpecial Weather StatementPUBTeller34 min
Jun 8, 1:54 PM MDTSevere Thunderstorm WarningPUBEl Paso66 min
Jun 8, 2:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jun 8, 2:38 PM MDTSevere Thunderstorm WarningPUBEl Paso37 min
Jun 8, 2:50 PM MDTSpecial Weather StatementPUBLas Animas25 min
Jun 8, 3:05 PM MDTSpecial Weather StatementPUBPueblo25 min
Jun 8, 3:07 PM MDTSpecial Weather StatementPUBPueblo38 min
Jun 8, 3:16 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo44 min
Jun 8, 3:39 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso36 min
Jun 8, 3:51 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Las Animas, Otero, Pueblo39 min
Jun 8, 4:28 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa, Otero47 min
Jun 8, 4:57 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBBent, Crowley, Kiowa, Otero48 min
Jun 8, 5:29 PM MDTTornado WarningPUBKiowa46 min
Jun 8, 5:44 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Prowers46 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.